# SDR AALA2009021001038

- Difficulty date: February 10, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 26,346 hours, 12,763 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5953625521591024
- Condition: Cracked
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - TAIL COMPARTMENT HIGH TEMPERATURE LIGHT WAS ILLUMINATED.  EMERGENCY DECLARED, LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  DUCT LEAK SUSPECTED AT HIGHER POWER SETTINGS.  REPLACED RIGHT TURBINE DISCHARGE DUCT.  SYSTEM GROUND CHECK NORMAL OPERATION.
